Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have porphyria. Cut on leg has discharge. Taking Byetta, Metformin, Glipazide. Reason?

I have porphyria . I cut my leg in Oct. It was about thesize of a no kle. It is now April AMD or is the size of my hand . No one know what is going on it will heal around edges but drains from inside the una boot helped some know they are using iodimesopmething it has almost doubled. Could this have anything to do with porphyria. I take byetta metformin and glipazide
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
From the information that you have given it looks like you are having Diabetus along with porphyria.Wound healing takes longer time in Diabetics if the Blood sugar is not in control.It is important that you consult your physician as early as possible and get thorough work up and necessary investigations which will include the Blood and urine sugar along with the culture and sensitivity of the pus from the wound.Once the results come appropriate antibiotics should control the infection and aid in wound healing
Having porphyria along with DM could cause poor wound healing along with photosensitivity.You should also test your urine ,blood and stool for porphyrins and take appropriate treatment after consulting your dermatologist.

Hope it helps

Dr.Soumya Nagaraja
Answered: Sun, 23 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor